# SDR AALA202202202336

- Difficulty date: February 14, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 51,224 hours, 35,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR ARMING MECHANISM FLEXIBLE CONTROL CABLE HOUSING SPLIT DURING LUBRICATION. **SUPPLEMENTAL REPORT FOR AALA202202152336: REPLACED FLEXIBLE CONTROL ASSEMBLY CABLE PER AMM 52-13-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-22-820-001-A.** (CLOSED)
